# SDR SWIA2020010947591

- Difficulty date: November 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR STRAP AT FS559.00 AFT OF PRESSURE FLOOR SILL CORRODED, MARKED (C-CHECK) RO 01/07/2020  REMOVED CORROSION FROM RH FLOOR STRAP AT FS559.00 AFT OF PRESSURE FLOOR SILL REF CRJ200 SRM.  ORIGINAL MATERIAL THICKNESS RH OUTBOARD FLOOR SUPPORT STRAP AT FS559 .050", REFERENCE CRJ200 SRM.  MINIMUM REMAINING THICKNESS .044".  DEPTH REMOVED .006".  MINIMUM ALLOWED .045" (.050"X10%=.005", .050"-.005"=.045") REFERENCE CRJ200 SRM.  CORROSION REMOVAL IS NOT ALLOWABLE AND NOT WITHIN LIMITS.  REMOVED AND REPLACED STRAP WITH (1) NEW STRAP PN # 601R31025-29. REF BOMBARDIER DRAWING & CRJ200 SRM.  COMPLIED WITH SKYWEST TASK CARD. LEAK CHECK GOOD
